* IBUFLAM ,Composition: Each teaspoonful (5 ml) contains: Ibuprofen 100 mg + Paracetamol 125 mg.
& & – Ibuflam suspension is a combination of two (2) well effective and safe agents; Ibuprofen and Paracetamol.
& & – Ibuprofen is a time tested NSAID which possesses anti-inflammatory, analgesic and antipyretic activities.
& & – Paracetamol is an effective antipyretic, analgesic with mild anti-inflammatory properties.
& & – Combining these two (2) agents which act by two (2) different mechanisms gives a strong effect in the treatment
& & of inflammation, pain and fever.
& & – Free of Lactose, Alcohol, Salt && Yeast.
& & – Treatment of all cases of inflammation.
& & – Relief of mild to moderate pain such as, headache, toothache, postoperative and musculoskeletal pain.
& & – Relief of fever in most ferbrile conditions.
& & – Patients with asthma, peptic ulcer, hepatic dysfunction && hypersensitivity to any of the ingredients.
* Dosage and Administration: Unless directed by the physician, the recommended dose for children is:
& & – Infants 6-12 months: 1/2 teaspoonful (2.5 mL) 3-4 times daily.
& & – Children 1-5 year: 1 teaspoonful (5 mL) 3-4 times daily.
& & – Children 5-12 year: 2-3 teaspoonful (10-15 mL) 3-4 times daily.
& & – Ibuflam suspension is not recommended for children below 6 months of age.
* Shake well before use.
* Store in a dry place at room temperature (not exceeding 25 degrees C) or below.
* Produced by: Hikma Pharma S.A.E. – Egypt.